# SDR CALA2013102192195

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,198 hours, 6,556 cycles
- Engine: Pwa PW40903
- System (JASC): 3242 · Brake
- Part: Brake
- Part serial: 1566
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MIDDLE BRAKE FOUND WORN BEYOND LIMITS.  REPLACED MLG BRAKE ASSEMBLY IAW MM.
